# SDR 97UAL900893

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: 2l Door
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE DID NOT DEPLOY.
